# SDR AALA202203236542

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737*
- Aircraft serial: 31135
- Aircraft time: 30,842 hours, 12,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR AFT C-CLIP IS VERY LOOSE. ADJUSTED GIRT BAR CLIP. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
